# SDR SWAA2025080597277

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N8939Q
- Make and model: Boeing 737-8
- Aircraft serial: 42585
- Aircraft time: 1,786 hours, 947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT COME ON WHEN COMMANDED TO ON FROM THE FLIGHT DECK.<[01] UPON FURTHER INSPECTION FOUND LOOSE TERMINAL LUG ON THE BACK OF THE EMERGENCY LIGHT SWITCH. TIGHTENED DOWN TERMINAL PER SWPM 20-30-00. OPS CHECK GOOD.
